Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 53, NWS El Paso, TX

July 6, 2012Doña Ana County, Luna County, Sierra County, New Mexico

NWS El Paso, TX issued this severe thunderstorm warning at Jul 6, 2012, 7:17 PM MDT for Doña Ana County, Luna County, Sierra County, New Mexico. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2012, 7:17 PM MDT (01:17 UTC)
Expired
Jul 6, 2012, 8:15 PM MDT
In force
58 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon

Counties Doña Ana County, NM, Luna County, NM, Sierra County, NM

The radar

The El Paso radar (KEPZ), 107 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 1.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2012-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 472 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2012-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
472 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

169 
WUUS54 KEPZ 070117
SVREPZ
NMC013-029-051-070215-
/O.NEW.KEPZ.SV.W.0053.120707T0117Z-120707T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
717 PM MDT FRI JUL 6 2012

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...
  NORTHEASTERN LUNA COUNTY IN SOUTHWEST NEW MEXICO...
  SOUTH CENTRAL SIERRA COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 815 PM MDT

* AT 713 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 16
  MILES WEST OF HATCH...MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HATCH...
  PLACITAS...
  NUTT...
  SALEM...
  GARFIELD...
  DERRY...
  ARREY...
  UVAS VALLEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS OF AT LEAST 58 MPH...
HAIL ONE INCH IN DIAMETER OR LARGER...ALONG WITH POTENTIALLY DEADLY
LIGHTNING. TAKE SHELTER INSIDE A STURDY BUILDING NOW.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3288 10736 3278 10710 3246 10708 3238 10730
      3244 10759 3259 10760 3283 10744
TIME...MOT...LOC 0117Z 301DEG 11KT 3264 10741

$$

HARDIMAN
2 follow-up statements
774 
WWUS54 KEPZ 070142
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
742 PM MDT FRI JUL 6 2012

NMC051-070152-
/O.CAN.KEPZ.SV.W.0053.000000T0000Z-120707T0215Z/
SIERRA NM-
742 PM MDT FRI JUL 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SIERRA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3260 10758 3260 10730 3261 10719 3246 10708
      3238 10730 3244 10759 3245 10759
TIME...MOT...LOC 0142Z 352DEG 15KT 3248 10737

$$

NMC013-029-070215-
/O.CON.KEPZ.SV.W.0053.000000T0000Z-120707T0215Z/
LUNA NM-DONA ANA NM-
742 PM MDT FRI JUL 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
DONA ANA AND NORTHEASTERN LUNA COUNTIES UNTIL 815 PM MDT...

AT 739 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING 
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED 18 MILES SOUTHWEST OF HATCH...MOVING SOUTH AT 15
MPH.

LOCATIONS IMPACTED INCLUDE...
  NUTT...
  UVAS VALLEY...
  PORTIONS OF STATE HIGHWAY 26 BETWEEN DEMING AND HATCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS OF AT LEAST 58 MPH...
HAIL ONE INCH IN DIAMETER OR LARGER...ALONG WITH POTENTIALLY DEADLY
LIGHTNING. TAKE SHELTER INSIDE A STURDY BUILDING NOW.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3260 10758 3260 10730 3261 10719 3246 10708
      3238 10730 3244 10759 3245 10759
TIME...MOT...LOC 0142Z 352DEG 15KT 3248 10737

$$

HARDIMAN
172 
WWUS54 KEPZ 070206
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
806 PM MDT FRI JUL 6 2012

NMC013-029-070216-
/O.EXP.KEPZ.SV.W.0053.000000T0000Z-120707T0215Z/
LUNA NM-DONA ANA NM-
806 PM MDT FRI JUL 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DONA ANA AND
NORTHEASTERN LUNA COUNTIES WILL EXPIRE AT 815 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS 
THUNDERSTORM AS IT MOVES SOUTH ACROSS EASTERN LUNA AND WESTERN DONA 
ANA COUNTIES.

LAT...LON 3260 10758 3260 10730 3261 10719 3246 10708
      3238 10730 3244 10759 3245 10759
TIME...MOT...LOC 0206Z 352DEG 15KT 3238 10735

$$

HARDIMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 1:19 PM MDT, 5 hours 58 minutes earlier.

Area forecast discussion, Jul 6, 1:19 PM MDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
119 PM MDT FRI JUL 6 2012

.SYNOPSIS...
ONE MORE DAY OF WIDESPREAD SHOWERS AND THUNDERSTORMS WITH HEAVY
RAIN EXPECTED THROUGH THIS EVENING. DRIER AIR WILL BE FILTERING
INTO THE REGION FOR THE WEEKEND WITH MOST ACTIVITY REMAINING OVER
THE MOUNTAINS AND FAR WESTERN NEW MEXICO. TEMPERATURES WILL RETURN
TO THE LOWER TO MID 90S THROUGH MONDAY BUT A BACK DOOR COOL FRONT
WILL DROP TEMPERATURES ABOUT 5 TO 8 DEGREES STARTING TUESDAY WITH
A RETURN TO DAILY THUNDERSTORM ACTIVITY.

&&

.DISCUSSION...
CURRENT RADAR TRENDS SHOWING INCREASING COVERAGE OF SHOWERS AND
THUNDERSTORMS OVER THE EASTERN HALF OF THE CWA. MOVEMENT OF STORMS
INDICATES INVERTED TROUGH ALOFT SITUATED OVER EL PASO COUNTY INTO
THE DONA ANA/OTERO COUNTY LINE REGION. SOME STORMS ARE FAIRLY
STRONG AND CONTINUE TO BE SLOW MOVING WITH THE MAIN THREAT
CONTINUING TO BE HEAVY RAIN AND FLOODING. EXPECT THE MAIN AREA OF
ACTIVITY TO GRADUALLY MOVE WESTWARD THROUGH THE LATE AFTERNOON AND
EVENING HOURS AS TROUGH BECOMES ALIGNED THROUGH LUNA INTO WESTERN
SIERRA COUNTY BY 12Z. AS WAS THE CASE THIS MORNING...THINK AT
LEAST LIGHT SHOWERS ARE POSSIBLE THROUGH THE NIGHT ALONG THIS
TROUGH. BEHIND THE TROUGH...SOME DRIER AIR WILL BE FILTERING IN
FROM THE EAST BUT AT LEAST WESTERN ZONES WILL CONTINUE TO SEE
WIDELY SCATTERED TO SCATTERED SHOWERS AND THUNDERSTORMS SAT.

BY SUN...DRIER AIR WILL SPREAD ACROSS ENTIRE AREA WITH ANY
THUNDERSTORM ACTIVITY LIKELY REMAINING OVER THE HIGHER TERRAIN
THROUGH MONDAY. THE DRIER AIR WILL ALLOW TEMPERATURES TO RETURN TO
NEAR NORMAL WITH THE LOWLANDS BACK INTO THE LOWER TO MID 90S.
UPPER RIDGE WILL BE RETROGRADING DURING THIS TIME AND BECOME
ESTABLISHED OVER THE GREAT BASIN WITH A NNE UPPER FLOW ACROSS NM
AND FAR WEST TX. THIS WILL HELP TO RECYCLE THE MONSOON MOISTURE
CURRENTLY OVER THE ROCKIES AND INTO NM BACK TO THE SOUTH. GFS IS
BRINGING PW'S BACK OVER AN INCH AND A HALF BY TUE/WED. THERE WILL
BE SOME DISTURBANCES MOVING THROUGH THIS FLOW WHICH WILL HELP TO
TRIGGER MORE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY. HAVE
RAISED POPS FOR THE TUE-THU PERIOD INTO THE 30-50 PERCENT RANGE.
MEX TEMPS LOOK TOO WARM GIVEN THE AMOUNT OF MOISTURE STREAMING
BACK INTO THE AREA AND EXPECTED CLOUD COVER...SO EXPECT DAYS
SIMILAR TO LAST COUPLE BUT POSSIBLY A COUPLE DEGREES COOLER WITH A
MORE EASTERLY TO ENE LOW LEVEL WIND COMPONENT...ESP TUE AND WED.
EXPECT AT LEAST SCATTERED MTN AND ISOLD LOWLAND SHOWERS AND
THUNDERSTORMS EACH AFT/EVE THROUGH FRI.

&&

.AVIATION...VALID 07/12Z-08/12Z.
SCT TO NUMEROUS SHOWERS AND TSTMS MAINLY E OF THE CONTINENTAL
DIVIDE 00Z-09Z THEN MORE ISOLATED ON SAT ESPLY AFT 18Z.
SCT-BKN050-080 AND 100-200 AGL. LOCAL VRB25G25LT 3SM +TSRAGS SCT010
BKN020 OVC080 00Z-09Z. SVR TURBC WITH 20NM OF TSTMS. FRZG LVL 149
MSL WITH SOME TS TOPS 490 MSL. MEAN STORM VECTOR APPX 360/10KT.

&&

.FIRE WEATHER...
OUR MOIST ATMOSPHERE WILL CONTINUE AGAIN TODAY WITH SHOWERS AND
THUNDERSTORMS A LITTLE MORE WIDESPREAD PARTICULARLY EAST OF THE
CONTINENTAL DIVIDE AS SOME MINOR UPPER DISTURBANCES MOVE
INTO MAINLY THE EASTERN PORTION OF SOUTHERN NEW MEXICO AND FAR WEST
TEXAS. AGAIN THE POTENTIAL EXISTS FOR SOME HEAVY RAIN  THIS THIS
AFTERNOON AND TONIGHT WITH LOCAL FLOODING ALSO POSSIBLE. INCREASING
DRIER EAST NORTHEAST FLOW ALOFT IS FORECAST FOR SATURDAY THROUGH
MONDAY AND THIS WILL DRY US OUT SOME ALTHOUGH ISOLATED THUNDERSTORMS
ARE STILL LIKELY. A COOL BACKDOOR TYPE FRONT WITH ADDED MOISTURE
WILL MOVE IN FROM THE EAST ON TUESDAY AND WEDNESDAY AND WILL ONCE
AGAIN INCREASE THE COVERAGE AND INTENSITY OF THUNDERSTORMS OVER ALL
FIRE WEATHER ZONES. MIN RH VALUES WILL RUN FROM 30% TO 40% LOWLANDS
AND 50% TO 60% HIGHLANDS FRIDAY DROPPING ABOUT 10% ALL AREAS
SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 70  90  74  94  75 /  60  20  10  10  10
SIERRA BLANCA           71  90  67  89  68 /  30  10  10  10  10
LAS CRUCES              68  89  69  93  70 /  60  20  10  10  10
ALAMOGORDO              67  90  67  92  68 /  40  20  20  10  20
CLOUDCROFT              49  71  49  73  50 /  50  30  20  30  20
TRUTH OR CONSEQUENCES   66  89  69  93  70 /  60  30  20  20  20
SILVER CITY             62  78  63  87  64 /  50  50  30  30  20
DEMING                  66  88  68  94  71 /  60  40  20  20  10
LORDSBURG               67  86  69  94  70 /  40  50  30  20  20
WEST EL PASO METRO      72  90  77  94  78 /  60  20  10  10  10
DELL CITY               67  92  65  92  68 /  30  20  10  10  10
FORT HANCOCK            69  92  71  94  72 /  40  20  10  10  10
LOMA LINDA              63  84  65  86  66 /  40  20  10  10  10
FABENS                  69  93  73  95  74 /  60  20  10  10  10
SANTA TERESA            69  89  71  94  72 /  60  20  10  10  10
WHITE SANDS HQ          71  87  73  91  74 /  60  20  10  10  10
JORNADA RANGE           64  91  64  92  65 /  60  20  10  10  10
HATCH                   64  88  67  91  68 /  60  20  20  10  10
COLUMBUS                67  89  71  95  71 /  60  30  20  10  10
OROGRANDE               69  91  72  93  73 /  40  20  10  10  10
MAYHILL                 54  76  51  77  52 /  50  30  20  30  20
MESCALERO               51  78  49  81  50 /  50  30  20  30  20
TIMBERON                56  74  52  77  53 /  40  30  20  30  20
WINSTON                 58  77  60  82  61 /  60  40  30  30  20
HILLSBORO               63  83  66  85  67 /  60  40  20  20  20
SPACEPORT               65  88  68  91  69 /  60  20  20  10  20
LAKE ROBERTS            58  80  55  87  56 /  60  50  30  30  20
HURLEY                  62  83  63  90  64 /  50  50  30  30  20
CLIFF                   57  88  58  91  59 /  60  50  30  30  20
MULE CREEK              55  82  58  90  59 /  60  50  30  30  20
FAYWOOD                 58  81  62  88  63 /  60  40  30  20  20
ANIMAS                  70  85  68  92  69 /  40  50  30  20  20
HACHITA                 65  87  66  92  67 /  40  50  30  10  10
ANTELOPE WELLS          68  84  68  91  69 /  40  50  30  10  10
CLOVERDALE              69  74  67  84  68 /  40  50  30  20  10

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

26/20
Hazardous weather outlook, Jul 6, 11:09 AM MDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1109 AM MDT FRI JUL 6 2012

NMZ401>417-TXZ418>424-071715-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1109 AM MDT FRI JUL 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT
NUMEROUS SHOWERS AND THUNDERSTORMS ARE LIKELY. LOCALLY HEAVY
RAINFALL IS EXPECTED THIS AFTERNOON AND TONIGHT...ALONG WITH
POSSIBLE FLASH FLOODING. RAINFALL AMOUNTS MAY EXCEED 2 INCHES OVER
A FEW LOCATIONS. ALSO GUSTY WINDS OF 40 TO 50 MPH ARE POSSIBLE
WITH SOME OF THESE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SHOWER AND THUNDERSTORM COVERAGE WILL BE ON THE DECREASE SATURDAY
THROUGH MONDAY...BUT MOUNTAIN LOCATIONS AND FAR SOUTHWEST NEW
MEXICO COULD STILL SEE SOME AFTERNOON AND EVENING THUNDERSTORMS.

TUESDAY THROUGH THURSDAY OF NEXT WEEK WILL SEE AN INCREASE IN
THUNDERSTORM COVERAGE AGAIN AS MOISTURE MOVES IN FROM THE
NORTHEAST. AGAIN...PLENTY OF MOISTURE WILL BE AVAILBLE AND STORMS
WILL BE SLOW MOVING...SO HEAVY RAIN AND POSSIBLE FLOODING WILL BE
THE MAIN THREATS FROM THESE STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER TO THIS
OFFICE AND LOCAL LAW ENFORCEMENT.

JMG

In the hours before

Special weather statement, Jul 6, 1:47 PM MDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
147 PM MDT FRI JUL 6 2012

NMZ410>413-062045-
CENTRAL TULAROSA BASIN NM-NORTHERN DONA ANA COUNTY NM-SOUTHERN DONA
ANA COUNTY/MESILLA VALLEY NM-SOUTHERN TULAROSA BASIN NM-
147 PM MDT FRI JUL 6 2012

...STRONG THUNDERSTORMS THREATENING DONA ANA AND SOUTHWESTERN OTERO
COUNTIES THROUGH 245 PM MDT...

AT 135 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ACROSS DONA ANA AND WESTERN OTERO COUNTIES.
THE STRONGEST ACTIVITY WAS LOCATED OVER WHITE SANDS MISSILE
RANGE...ACROSS HIGHWAY 9 SOUTH OF KILBOURNE HOLE...AND NEAR JORNADA
RANGE.

LOCALLY HEAVY RAINS WITH MINOR FLOODING ARE POSSIBLE WITH THESE
STORMS IN ADDITION TO SMALL HAIL AND WIND GUSTS UP TO 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  MCGREGOR RANGE BASE...
  SUNLAND PARK...
  LEASBURG...
  LAS CRUCES...
  CHAPARRAL...
  ANTHONY...
  EAST MESA...
  TALAVERA...
  JORNADA RANGE...
  BERINO...
  AGUIRRE SPRINGS...
  SOLEDAD CANYON...
  DRIPPING SPRINGS...
  KILBOURNE HOLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

ROGASH
Special weather statement, Jul 6, 2:27 PM MDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
227 PM MDT FRI JUL 6 2012

NMZ410-411-062115-
NORTHERN DONA ANA COUNTY NM-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY
NM-
227 PM MDT FRI JUL 6 2012

...STRONG THUNDERSTORMS WITH HEAVY RAINS CONTINUE ACROSS DONA ANA
COUNTY THROUGH 315 PM MDT...

AT 218 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS OVER LAS CRUCES AND AROUND LEASBURG AND RADIUM
SPRINGS.

LOCALLY HEAVY RAINS WITH MINOR FLOODING ALONG WITH SMALL HAIL
AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

OTHER STRONG THUNDERSTORMS WERE CROSSING HIGHWAY 9 WEST OF SANTA
TERESA AND WERE OVER JORNADA RANGE.

LOCATIONS IMPACTED INCLUDE...
  LEASBURG...
  LAS CRUCES...
  EAST MESA...
  TALAVERA...
  SAN MIGUEL...
  FAIRACRES...
  VADO...
  NMSU MAIN CAMPUS...
  MESQUITE...
  MESILLA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

ROGASH
Special weather statement, Jul 6, 3:18 PM MDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
318 PM MDT FRI JUL 6 2012

NMZ411-TXZ418-419-423-062230-
EASTERN/CENTRAL EL PASO COUNTY TX-RIO GRANDE VALLEY OF EASTERN EL
PASO/WESTERN HUDSPETH COUNTIES TX-SOUTHERN DONA ANA COUNTY/MESILLA
VALLEY NM-WESTERN EL PASO COUNTY TX-
318 PM MDT FRI JUL 6 2012

...STRONG THUNDERSTORMS THREATENING SOUTHERN DONA ANA AND EL PASO
COUNTIES THROUGH 430 PM MDT...

AT 310 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS OVER THE EL PASO METROPOLITAN AREA AND SOUTHERN
DONA ANA COUNTY. LOCALLY HEAVY RAINS WITH THESE STORMS MAY CAUSE
STREET FLOODING. IN ADDITION THE STORMS MAY PRODUCE SMALL HAIL AND
WIND GUSTS TO 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  MISSION VALLEY...
  EAST EL PASO...
  NORTHEAST EL PASO...
  WEST EL PASO...
  SUNLAND PARK...
  ANTHONY...
  HORIZON CITY...
  CENTRAL EL PASO...
  CHAMBERINO...
  SANTA TERESA...
  FRANKLIN MOUNTAINS STATE PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

ROGASH
Local storm report, Jul 6, 5:32 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
532 PM MDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     FLASH FLOOD      5 E EL PASO             31.78N 106.40W
07/06/2012                   EL PASO            TX   TRAINED SPOTTER

            WATER OVER THE CURBS ON LONG STRETCH OF LEE TREVINO IN
            EAST EL PASO. TWO CARS STALLED.

&&

EVENT NUMBER EPZ1200239

JGF

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:05 PM MDTAreal Flood AdvisoryEPZSierra115 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.